# SDR DXTA2009042803621

- Difficulty date: April 28, 2009
- Submitted: April 29, 2009
- Operation: Air carrier
- Aircraft: N712QS
- Make and model: Gulstm 200
- Aircraft serial: 073
- Aircraft time: 4,747 hours, 2,892 cycles
- System (JASC): 2700 · Flight Control System
- Part: Unknown
- Condition: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AT FL390 WITH AUTOPILOT ON THE ACFT APPEARED TO BE DUTCH ROLLING. WITH AP OFF, ACFT AILERONS ARE VERY STIFF AND DIFFICULT TO OPERATE. ROLLS STARTED AT 2 DEGREES AND FINALLY WAS DOING 15 DEGREES. SAT WAS -60 AND WHEN WE DESCENDED TO FL 270 THE PROBLEM WAS GREATLY REDUCED WITH TEMP SAT - 30. APPROACH AND LANDING THE PROBLEM COMPLETELY RESOLVED.
